MAUDE Adverse Event Report: AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)

AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)
Model Number ALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Xvision was used on (b)(6) 2022 (l3-l5 fusion).The surgeon had some anatomical issues on the patient's right at each level where the initial trajectories were met with the tap and driver skiving.Trajectories were reset and screws were placed.When examining the c-arm confirmation images, the alignment of the l3 trajectories was different, and no comments were provided for ll4 and ll5 which were found later too medial and caudal.The patient displayed foot drop due to a pinched l4 nerve and required revision surgery.Revision surgery was held, and all screws were removed.Left and right l3, right l4, and right l5 had screws replaced along the previous pathways.The screws in left l4 and left l5 were too medial and caudal, and their trajectories were readjusted in the revision without using the xvs spine system.The investigation concluded that the most likely contributing factor to deviation in the trajectory of left l4 & left l5 pedicle screws is a combination of soft tissue pressure and tool skiving.The most probable cause for the screws' misplacement is due to tool deviation.However, the root cause, in this case, cannot be concluded conclusively.No sw or hw malfunctions were found during the investigation.As this case ended with a required revision case, it was decided that this event will be reported.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS   2069205
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key16192663
Report Number3016571711-2022-00015
Device Sequence Number11796246
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Device Catalogue NumberACC00008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown